# SDR CALA2014010390049

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 60,650 hours, 22,888 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN, ON ENGINE SHUTDOWN AT GATE.
